# SDR MASA200400642

- Difficulty date: November 16, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 10,596 hours, 9,546 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 4611028900
- Part serial: 1126
- Condition: Smoke
- Location: Cabin
- Part time: 6,301 hours, 5,744 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2734 CLT.  CREW REPORTED A STRONG SMELL OF SMOKE IN THE COCKPIT.  MAINTENANCE FOUND THE RECIRCULATION FAN TO BE FAILING AND DEFERRED THE RECIRCULATION FAN.  MAINTENANCE REPLACED THE RECIRCULATION GASPER FAN.  OPS CHECKED GOOD.
